# SDR ASAA2021072035446

- Difficulty date: July 20, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 22,117 hours, 7,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A940523
- Condition: Damaged
- Location: Bs 492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR SUPPORT TEE DAMAGED GROUNDED - YES. TRANSFERRED DAMAGED FRAME CLIP (SUPPORT) TO MIG 5 300009874 FWD PIT STA 492.4 FLOOR SUPPORT TEE AT RBL 20 DAMAGED. FABRICATED NEW SUPPORT TEE AND ACCOMPLISHED EA 900ER-53EA-23687 28306 07/19/2021. INSTALLED FWD PIT STA 492.4 FLOOR SUPPORT TEE REF B737-900 SRM 51-40-02 59301 07/20/2021 INSP 66 APPLIED COR-BANM REF B737-900 SRM 51-20-01-06-0
